Freshop Merchant
  • Shop
  • Home
  • Contact Us
Search
Freshop Merchant

Title

Remove
My Store: Select Store
  • My Account
  • Store Locator
  • Contact Us
  • Privacy Policy
  • Terms of Use
  • Sign Out

Careone Ibuprofen, 200 mg, Caplets

50 coated caplets (Capsule-shaped tablets). 200 mg tablets, USP pain reliever/fever reducer (NSAID). Our Rx pharmacists recommend. Compare to the active ingredient in Advil Ibuprofen Tablets (This product is not manufactured or distributed by Pfizer consumer healthcare, distributor of Advil ibuprofen caplets). Contains no ingredient made from gluten-containing grain (wheat, barley, or rye). Quality guaranteed or your money back. For product questions or concerns contact us at 1-877-846-9949. Questions or comments? Call 1-877-770-3183 weekdays 9:00 AM to 4:30 PM EST. Made in India. Other information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C).
    © 2023 Freshop Merchant
    How To Shop Our Store

    1. Shop

    View products in the online store, weekly ad or by searching. Add your groceries to your list.

    2. Checkout

    Login or Create an Account.
    Choose the time you want to receive your order and confirm your payment.

    3. Collect Order

    Pickup your online grocery order at the (Location in Store).

    Create Account
    Start Shopping